English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On rational cuspidal curves I. Sharp estimate for degree via multiplicities

MPS-Authors
/persons/resource/persons235930

Orevkov,  S. Yu.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Orevkov, S. Y. (2002). On rational cuspidal curves I. Sharp estimate for degree via multiplicities. Mathematische Annalen, 324(4), 657-673.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3368-E
Abstract
There is no abstract available